# SDR HALA2023040100014

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 32,082 hours, 74,777 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING T/C 717-25-060-03-01, SLIDE DEPLOYMENT SYSTEM, THE SLIDE IS UNSERVICEABLE. REMOVED AND REPLACED FWD MAIN ENTRY DOOR ESCAPE SLIDE. REF. AMM 25-61-01. NO DEFECTS NOTED.
